# SDR I5EA2021022600008

- Difficulty date: February 26, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 70,420 hours, 47,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 47848
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY EXIT CENTER AISLE STA 629 BATTERY PACK AND OPS CHECK GOOD IAW B-737-400 AMM 33-51-51.
